MathSciNet Relay Station
MathSciNet bibliographic data
MR577747 (81h:20096) 20M20 (20M50)
Luedeman, John K. Morita equivalent semigroups of quotients. Proc. Amer. Math. Soc. 80 (1980), no. 2, 219–222.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement